Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have a feeling of incomplete urination in penis

Hello, I m a 48-year-old healthy male. For the past week or so, I ve been having difficulty completing urination. It often feels like there s a little bit left in the penis. If I wait and wait, a little more comes out, but it can be difficult and I feel like I have to push it out. The pent up feeling is near the tip. I don t sense anything upstream or in the bladder . If I stand, it is easier than if I am sitting on the toilet where I get the incomplete feeling more. The stream is pretty normal but at times can be weak. I have been a little constipated or disrupted in the digestive area lately (stress related perhaps), and that seems to mess up my muscle control since if I squeeze harder for the stream I risk squeezing something out the back as well. Is there logic to the two systems being interconnected? No burning when going, but just that sensation in the penis.
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
i suggest you take some relative lab investigation(Blood and Urine) and radiological examination(USG and KUB Xray) for confirmation. And start treatment accordingly. you has incomplete bladder out there so it may be problem in urinary system either bladder, kidney....
Symptoms cant confirm so had soem examination report ready.
There is nothing to be worried you had got tretment after investigationss
Get well soon
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor